# SDR F3LA201908010058

- Difficulty date: July 28, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N329FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08135
- Aircraft time: 4,884 hours, 2,081 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 215TS07Y00
- Part serial: 12716
- Condition: Failed
- Location: Mlg
- Part time: 4,884 hours, 2,081 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR LGCIU 1 & 2 FAULTS,  PERFORMED LANDING GEAR GRAVITY EXTENSION PROCEDURES.   REMOVED AND REPLACED RELAY (62GA) PERFORMED GEAR SWING NO FAULTS NOTED.  REMOVED AND RE[PLACED LANDING GEAR CONTROL LEVER,    OPS CHECKS AND LANDING GEAR SWING GOOD IAW 32-31-11.
